# SDR SCNA20221012128S

- Difficulty date: October 11, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737
- Aircraft serial: 32577
- Aircraft time: 53,122 hours, 39,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 716420:  FOUND RELEASE STOP ASSY ON R1 GIRT BAR MISSING   RESOLUTION:  INSTALLED GIRT BAR RELEASE STOP ASSY REF AMM 25-66-01 THIS CLEARS MEL 25-10 MDDR#114432
